# SDR AALA20090609TUL44

- Difficulty date: May 15, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 63,200 hours, 33,827 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK SUPPORT ANGLE CRACKED AT STATION 927 BELOW FLOORBEAM.  REMOVED CRACKED ANGLE, INSTALLED NEW ANGLE PER SRM 51-01.
